Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Bicontinuity of the Dixmier map


Author: Olivier Mathieu
Journal: J. Amer. Math. Soc. 4 (1991), 837-863
MSC: Primary 17B35; Secondary 17B30, 17B50
DOI: https://doi.org/10.1090/S0894-0347-1991-1115787-5
MathSciNet review: 1115787
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AK] L. Auslander and B. Kostant, Polarization and unitary representations of solvable Lie groups, Invent. Math. 14 (1971), 255-354. MR 0293012 (45:2092)
  • [B] P. Bernat et. al., Représentations des groupes de Lie résolubles, Dunod, Paris, 1972.
  • [BGR] W. Borho, P. Gabriel, and R. Rentschler, Primideale in Einhullenden auflosbarer Liealgebren, Lecture Notes in Math., vol. 357, Springer-Verlag, Berlin, 1973. MR 0376790 (51:12965)
  • [Ca] P. Cartier, Question de rationalité en géométrie algébrique, Bull. Soc. Math. France 86 (1958), 177-251. MR 0106223 (21:4957)
  • [C] N. Conze, Espace des idéaux primitifs de l'algèbre enveloppante d'une algèbre de Lie nilpotente, J. Algebra 34 (1975), 440-450. MR 0371974 (51:8191)
  • [CD] N. Conze and M. Duflo, Sur l'algèbre enveloppante d'une algèbre de Lie résoluble, Bull. Soc. Math. France 94 (1970), 201-208. MR 0283037 (44:270)
  • [CV] N. Conze and M. Vergne, Idéaux primitifs des algèbres enveloppantes des algèbres de Lie résolubles, C. R. Acad. Sci. Paris Sér. I. Math. 272 (1971), 985-988. MR 0284480 (44:1705)
  • [DI] P. Deligne and C. Illusie, Revétement modulo $ {p^2}$ et scindage du complexe de De Rham, Inv. Math. 89 (1987), 247-270. MR 894379 (88j:14029)
  • [Di$ _{1}$] J. Dixmier, Représentations irréductibles des algèbres de Lie nilpotentes, An. Acad Brasil. Ciênc. 35 (1963), 491-519. MR 0182682 (32:165)
  • [Di$ _{2}$] -, Représentations irréductibles des algèbres de Lie résolubles, J. Math. Pures Appl. 45 (1966), 1-66. MR 0200393 (34:288)
  • [Di$ _{3}$] -, Algèbres enveloppantes, Gauthier-Villars, Paris, 1974.
  • [D] F. du Cloux, Représentations de longueur finie des groupes de Lie résolubles, Mem. Amer. Math. Soc. No. 407 (1989). MR 936334 (90m:22023)
  • [Du$ _{1}$] M. Duflo, Sur les représentations irréductibles des algèbres de Lie contenant un idéal nilpotent, C. R. Acad. Sci. Paris Sér. I Math. 270 (1970), 504-506. MR 0257160 (41:1814)
  • [Du$ _{2}$] -, Caractères des groupes et algèbres de Lie résolubles, Ann. Sci. École. Norm. Sup. 5 (1972), 71-120. MR 0302823 (46:1966)
  • [J] N. Jacobson, Lie algebras, Interscience, New York, (1962). MR 0143793 (26:1345)
  • [Ki] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspekhi Mat. Nauk 17 (1962), 57-110. (Russian) MR 0142001 (25:5396)
  • [M$ _{1}$] O. Mathieu, Une formule sur les opérateurs différentiels en caractéristique non nulle, C. R. Acad. Sci. Paris Sér. I Math. 304 (1987), 405-406. MR 888233 (88e:14026)
  • [M$ _{2}$] -, Classification of Harish-Chandra modules for the Virasoro algebra, Invent. Math. (to appear).
  • [P] C. Procesi, Rings with polynomial identities, Marcel Dekker, New York, 1973. MR 0366968 (51:3214)
  • [Q] D. Quillen, On the endomorphism ring of a simple module over an enveloping algebra, Proc. Amer. Math. Soc. 21 (1969), 171-172. MR 0238892 (39:252)
  • [R] R. Rentschler, L'injectivité de l'application de Dixmier, Invent. Math. 23 (1974), 49-71. MR 0346022 (49:10748)
  • [SF] H. Strade and R. Farnsteiner, Modular Lie algebras and their representations, Marcel Dekker, New York, 1988. MR 929682 (89h:17021)
  • [WK] B. J. Weisfeiler and V. G. Kac, The irreducible representations of Lie $ p$-algebras, Functional Anal. Appl. 5 (1971), 111-117. MR 0285575 (44:2793)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B35, 17B30, 17B50

Retrieve articles in all journals with MSC: 17B35, 17B30, 17B50


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1115787-5
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society